# SDR QXEA2012070600599

- Difficulty date: July 6, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 26,923 hours, 27,843 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 18.25 S30r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 30S AT STA -18.25 IS CORRODED.  FOUND STRINGER TO BE OUT OF LIMITS IAW SRM 53-10-33-00-01.  REMOVED STRINGER IAW SRM 51-42-05-02-01.  MATCH DRILLED AND INSTALLED STRINGER IAW SRM 51-40-07-02-01 AND 51-42-05-02-01.  PRIMED, PAINTED AND APPLIED CPC IAW SRM 51-25-25-02-01 AND AMM 51-25-01-390-801.
